Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 154, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 15, 2012, 8:27 AM CDT for Atoka County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2012, 8:27 AM CDT (13:27 UTC)
- Expired
- Apr 15, 2012, 9:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Atoka County, OK
The radar
The Norman radar (KTLX), 163 km from the middle of the area, began a volume at 13:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1100 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -243 m²/s²
- 0-3 km storm-relative helicity
- -180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS54 KOUN 151327
SVROUN
OKC005-151415-
/O.NEW.KOUN.SV.W.0154.120415T1327Z-120415T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
827 AM CDT SUN APR 15 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 915 AM CDT
* AT 825 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JUST EAST OF STRINGTOWN TO
JUST EAST OF CANEY...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
DAISY...LANE...REDDEN...MCGEE CREEK LAKE AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3450 9578 3417 9578 3417 9621 3454 9600
3459 9589 3460 9567 3451 9567
TIME...MOT...LOC 1325Z 233DEG 42KT 3446 9598 3419 9614
$$2 follow-up statements
105
WWUS54 KOUN 151401
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
901 AM CDT SUN APR 15 2012
OKC005-151415-
/O.CON.KOUN.SV.W.0154.000000T0000Z-120415T1415Z/
ATOKA OK-
901 AM CDT SUN APR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 AM
CDT FOR ATOKA COUNTY...
AT 857 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM JUST WEST OF DAISEY TO
LANE...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
DAISY...LANE...REDDEN AND MCGEE CREEK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING. GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.
&&
LAT...LON 3450 9578 3417 9578 3417 9606 3455 9595
3459 9589 3459 9576 3460 9567 3451 9567
TIME...MOT...LOC 1357Z 225DEG 42KT 3455 9577 3425 9596
$$101
WWUS54 KOUN 151412
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 AM CDT SUN APR 15 2012
OKC005-151425-
/O.EXP.KOUN.SV.W.0154.000000T0000Z-120415T1415Z/
ATOKA OK-
912 AM CDT SUN APR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR ATOKA COUNTY WILL EXPIRE AT
915 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND
WAS NO LONGER SEVERE. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS AS THEY MOVE THROUGH FAR EASTERN ATOKA
COUNTY.
LAT...LON 3450 9578 3417 9578 3417 9606 3455 9595
3459 9589 3459 9576 3460 9567 3451 9567
TIME...MOT...LOC 1411Z 233DEG 42KT 3455 9577 3425 9596
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:23 AM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, Apr 15, 2:23 AM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
223 AM CDT SUN APR 15 2012
.DISCUSSION...
THE MAIN CONCERN IS SEVERE THUNDERSTORMS EARLY THIS
MORNING.
LINE OF STORMS MOVING ACROSS WEST OKLAHOMA AND WESTERN
NORTH TEXAS HAS BEEN WEAKENING AND BECOMING MORE
OUTFLOW DOMINATED OVER THE PAST HOUR OR SO. THE MAIN
HAZARD WITH THE LINE IS ISOLATED DAMAGING WIND GUSTS
OF 60 MPH OR GREATER. HAIL UP TO THE SIZE OF HALF DOLLARS
ARE POSSIBLE AS WELL. RAINFALL WILL AVERAGE AROUND ONE HALF
INCH IN MOST LOCATIONS...THOUGH WOULD NOT BE SURPRISED IF
SOME AREAS RECEIVED UP TO 2 INCHES. THINK THE TORNADO
POTENTIAL IS NOW VERY LOW DUE TO COLDER AIR UNDERCUTTING
INFLOW INTO THE STORMS. THE LINE WILL CONTINUE TO PUSH EAST
AND EXIT SOUTHEAST OKLAHOMA SOMETIME BETWEEN 8 AM AND
NOON CDT TODAY.
KEPT WIND ADVISORY ALONG AND EAST OF THE LINE OF
STORMS THROUGH 7 AM CDT AS GRADIENT WINDS REMAIN QUITE
STRONG AHEAD OF THE LINE.
DID NOT ISSUE ANOTHER WIND ADVISORY FOR LATER TODAY...
THOUGH WILL BE QUITE BREEZY TO WINDY...ESPECIALLY OVER
NORTHWEST OKLAHOMA WHERE WINDS MAY BE CLOSE TO 30 MPH
SUSTAINED AND GUSTS MAY BE NEAR 40 MPH.
MUCH DRIER AIR AND QUICK CLEARING CAN BE EXPECTED
LATE THIS MORNING INTO EARLY AFTERNOON.
BEYOND TODAY...DID NOT MAKE ANY SIGNIFICANT CHANGES
TO THE PREVIOUS FORECAST.
MBS
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 75 48 72 50 / 10 0 0 10
HOBART OK 75 44 72 45 / 0 0 0 10
WICHITA FALLS TX 77 47 75 46 / 10 0 0 0
GAGE OK 70 40 72 44 / 0 10 0 10
PONCA CITY OK 73 44 73 46 / 10 10 0 10
DURANT OK 76 51 73 53 / 70 0 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR OKZ005>008-010>013-
015>020-022>032-035>047-050-051.
TX...WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR TXZ083-085-086-090.
&&
23/17Hazardous weather outlook, Apr 15, 3:47 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
347 AM CDT SUN APR 15 2012
OKZ004>048-050>052-TXZ083>090-151700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
347 AM CDT SUN APR 15 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 AM
CDT THIS MORNING ACROSS CENTRAL AND SOUTHERN OKLAHOMA AND
PARTS OF WESTERN NORTH TEXAS...EAST OF A ENID TO KNOX CITY LINE.
DISCUSSION...
A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS
CENTRAL AND SOUTHERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS.
THE COMBINATION OF VERY STRONG WIND SHEAR AND INSTABILITY MAY
ALLOW FOR A FEW STRONG TO SEVERE STORMS TO OCCUR WITH THIS LINE.
THIS LINE WILL MOVE EAST OF THE AREA BY 10 AM CDT THIS
MORNING...ENDING THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS.
DAMAGING WIND GUSTS UP TO 60 MPH AND HAIL UP TO THE SIZE OF
QUARTERS ARE THE MAIN HAZARDS WITH ANY SEVERE STORM THIS MORNING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY APRIL 16.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THERE IS ANOTHER CHANCE FOR THUNDERSTORMS THURSDAY NIGHT INTO
FRIDAY.
OTHER HAZARDOUS WEATHER...
NONE
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY NOON
TODAY.
MBSIn the hours before
Special weather statement, Apr 15, 3:40 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
340 AM CDT SUN APR 15 2012
OKZ027-038>041-044>046-050-TXZ089-090-150945-
COTTON OK-GRADY OK-JEFFERSON OK-GARVIN OK-LOVE OK-MURRAY OK-
STEPHENS OK-COMANCHE OK-CARTER OK-CLAY TX-ARCHER TX-
340 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COTTON...SOUTH
CENTRAL GRADY...JEFFERSON...SOUTHWESTERN GARVIN...WEST CENTRAL
LOVE...WESTERN MURRAY...STEPHENS...SOUTHEASTERN COMANCHE...CARTER...
CLAY AND SOUTHEASTERN ARCHER COUNTIES UNTIL 445 AM CDT...
AT 336 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STERLING HENRIETTA TO GRAHAM...MOVING EAST AT 40 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...HENRIETTA...HEALDTON...WAURIKA...WILSON...
COMANCHE...TEMPLE...RINGLING...BRAY...RYAN...PETROLIA...ELMORE
CITY...EMPIRE CITY...VELMA...BYERS...TERRAL...BELLEVUE...CORNISH
AND TATUMS.
LAT...LON 3340 9852 3385 9830 3469 9818 3469 9728
3382 9742 3383 9746 3389 9745 3392 9750
3390 9758 3395 9759 3399 9767 3385 9786
3389 9797 3347 9798 3347 9842 3340 9843
TIME...MOT...LOC 0836Z 288DEG 33KT 3478 9811 3384 9827 3330 9852
WRSpecial weather statement, Apr 15, 4:35 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
435 AM CDT SUN APR 15 2012
OKZ013-019-020-025-026-028>031-040-042-151030-
LOGAN OK-LINCOLN OK-OKLAHOMA OK-SEMINOLE OK-PAYNE OK-MCCLAIN OK-
NOBLE OK-CLEVELAND OK-GARVIN OK-PONTOTOC OK-POTTAWATOMIE OK-
435 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...LINCOLN...
EAST CENTRAL OKLAHOMA...SEMINOLE...PAYNE...MCCLAIN...SOUTHEASTERN
NOBLE...CLEVELAND...GARVIN...NORTHWESTERN PONTOTOC AND
POTTAWATOMIE COUNTIES UNTIL 530 AM CDT...
AT 431 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM MORRISON TO HARRAH TO LINDSAY...MOVING EAST
AT 50 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...
LOCATIONS IMPACTED INCLUDE...
STILLWATER...SHAWNEE...STELLA...CUSHING...SEMINOLE...PAULS VALLEY...
TECUMSEH...PURCELL...HARRAH...SLAUGHTERVILLE...WEWOKA...MCLOUD...
CHANDLER...STROUD...PERKINS...PRAGUE...LEXINGTON...KONAWA...
STRATFORD AND YALE.
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3482 9662 3466 9756 3469 9761 3548 9722
3632 9713 3635 9703 3634 9693 3625 9693
3624 9682 3616 9681 3615 9662 3541 9663
3539 9654 3546 9655 3543 9651 3546 9644
3530 9644
TIME...MOT...LOC 0931Z 254DEG 42KT 3626 9710 3549 9719 3472 9757
WRSpecial weather statement, Apr 15, 4:37 AM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
437 AM CDT SUN APR 15 2012
OKZ028-031-039>042-045>047-050>052-151030-
SEMINOLE OK-BRYAN OK-MARSHALL OK-MCCLAIN OK-JOHNSTON OK-JEFFERSON OK-
GARVIN OK-PONTOTOC OK-LOVE OK-MURRAY OK-STEPHENS OK-CARTER OK-
437 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...WEST
CENTRAL BRYAN...MARSHALL...SOUTHEASTERN MCCLAIN...JOHNSTON...EAST
CENTRAL JEFFERSON...GARVIN...PONTOTOC...LOVE...MURRAY...EAST
CENTRAL STEPHENS AND CARTER COUNTIES UNTIL 530 AM CDT...
AT 436 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 6 MILES SOUTHWEST OF MAYSVILLE TO LEON...MOVING EAST AT 50
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ARDMORE...ADA...PAULS VALLEY...SULPHUR...LONE GROVE...MADILL...
TISHOMINGO...HEALDTON...DAVIS...WYNNEWOOD...WILSON...STRATFORD...
MARIETTA...KINGSTON...MAYSVILLE...DICKSON...BYNG...COLBERT...
ELMORE CITY AND ROFF.
LAT...LON 3380 9721 3385 9716 3392 9721 3382 9744
3391 9747 3391 9758 3483 9758 3493 9681
3490 9653 3378 9649 3384 9662 3389 9659
3391 9665 3383 9671 3385 9686 3396 9692
3395 9700 3387 9700 3386 9707 3378 9710
TIME...MOT...LOC 0936Z 265DEG 42KT 3477 9750 3386 9750
WRSpecial weather statement, Apr 15, 4:56 AM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 456 AM CDT SUN APR 15 2012 OKZ044-045-TXZ086-089-090-151045- COTTON OK-JEFFERSON OK-WICHITA TX-CLAY TX-ARCHER TX- 456 AM CDT SUN APR 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...WEST CENTRAL JEFFERSON...WICHITA...CLAY AND ARCHER COUNTIES UNTIL 545 AM CDT... AT 451 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LAKE KICKAPOO...MOVING NORTHEAST AT 70 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WICHITA FALLS...SHEPPARD AFB...WAURIKA...ARCHER CITY...HOLLIDAY... PETROLIA...BYERS...SCOTLAND...DEAN...JOLLY...SUGDEN...LAKESIDE CITY...PLEASANT VALLEY...TAYLOR...CASHION AND CHARLIE. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. LAT...LON 3373 9886 3425 9831 3419 9785 3355 9859 TIME...MOT...LOC 0951Z 227DEG 61KT 3367 9877 WR
Special weather statement, Apr 15, 5:36 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
536 AM CDT SUN APR 15 2012
OKZ026-030>032-040>043-047-048-151130-
LINCOLN OK-SEMINOLE OK-JOHNSTON OK-ATOKA OK-GARVIN OK-PONTOTOC OK-
POTTAWATOMIE OK-MURRAY OK-COAL OK-HUGHES OK-
536 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...
SEMINOLE...JOHNSTON...WEST CENTRAL ATOKA...EAST CENTRAL GARVIN...
PONTOTOC...SOUTHEASTERN POTTAWATOMIE...MURRAY...COAL AND HUGHES
COUNTIES UNTIL 630 AM CDT...
AT 531 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM STROUD TO SULPHUR...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ADA...SEMINOLE...SULPHUR...HOLDENVILLE...WEWOKA...PRAGUE...KONAWA...
WETUMKA...MAUD...BYNG...ALLEN...ROFF...STONEWALL...DUSTIN...
WAPANUCKA...TUPELO...BOWLEGS...MILL CREEK...FRANCIS AND CALVIN.
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3436 9630 3442 9705 3583 9664 3583 9662
3541 9663 3539 9654 3545 9656 3543 9649
3547 9648 3545 9644 3529 9643 3528 9602
TIME...MOT...LOC 1031Z 269DEG 26KT 3576 9661 3449 9698
WRSpecial weather statement, Apr 15, 6:52 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT SUN APR 15 2012
OKZ032-043-047-048-151215-
JOHNSTON OK-ATOKA OK-COAL OK-HUGHES OK-
652 AM CDT SUN APR 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSTON...ATOKA...
COAL AND HUGHES COUNTIES UNTIL 715 AM CDT...
AT 650 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM HOLDENVILLE TO CENTRAHOMA TO CLARITA. THE STORMS WERE MOVING
NORTHEAST AT 50 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
ATOKA...COALGATE...WETUMKA...DUSTIN...WAPANUCKA...STRINGTOWN...
TUSHKA...LEHIGH...CALVIN...STUART...LAMAR...PHILLIPS...GERTY...
HORNTOWN...WARDVILLE...OLNEY...CHOCKIE...BOGGY DEPOT STATE PARK
AND ATOKA RESERVOIR.
LAT...LON 3430 9605 3431 9647 3433 9648 3457 9635
3529 9627 3529 9599 3515 9599 3505 9609
3472 9610 3468 9608 3468 9589 3461 9588
TIME...MOT...LOC 1150Z 225DEG 42KT 3510 9618 3462 9629 3442 9640The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:06 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 54 min |
| Apr 14, 7:09 PM CDT | Tornado Warning | OUN | Major, Woods | 36 min |
| Apr 14, 7:35 PM CDT | Tornado Warning | OUN | Alfalfa, Woods | 40 min |
| Apr 14, 8:07 PM CDT | Tornado Warning | OUN | Alfalfa | 38 min |
| Apr 14, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 40 min |
| Apr 14, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 49 min |
| Apr 14, 11:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 62 min |
| Apr 14, 11:19 PM CDT | Special Weather Statement | OUN | Alfalfa, Beckham, Dewey | 56 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 3 more | 64 min |
| Apr 14, 11:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 37 min |
| Apr 15, 12:00 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 30 min |
| Apr 15, 12:03 AM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 27 min |
| Apr 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Ellis, Harper, Major, Woods, Woodward | 59 min |
| Apr 15, 12:16 AM CDT | Tornado Warning | OUN | Ellis, Harper, Woodward | 29 min |
| Apr 15, 12:33 AM CDT | Tornado Warning | OUN | Custer, Dewey, Roger Mills | 42 min |
| Apr 15, 12:39 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 5 more | 66 min |
| Apr 15, 12:42 AM CDT | Tornado Warning | OUN | Harper, Woods, Woodward | 33 min |
| Apr 15, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Dewey, Grant, Major, Woods, Woodward | 60 min |
| Apr 15, 1:29 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Kingfisher, Tillman | 61 min |
| Apr 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Custer, Dewey and 3 more | 54 min |
| Apr 15, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 64 min |
| Apr 15, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 3 more | 56 min |
| Apr 15, 2:37 AM CDT | Special Weather Statement | OUN | Lincoln, McClain, Payne, Pottawatomie | 68 min |
| Apr 15, 2:44 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 45 min |
| Apr 15, 3:06 AM CDT | Special Weather Statement | OUN | Kay, Noble | 24 min |
| Apr 15, 3:36 AM CDT | Special Weather Statement | OUN | Grady, Kay, Logan, McClain, Noble, Oklahoma and 1 more | 54 min |
| Apr 15, 3:40 AM CDT | Special Weather Statement | OUN | Jefferson, Stephens | 65 min |
| Apr 15, 4:35 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Lincoln, Payne, Pottawatomie, Seminole | 55 min |
| Apr 15, 4:37 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Johnston, Love, Marshall, Murray and 1 more | 53 min |
| Apr 15, 5:36 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 54 min |
| Apr 15, 6:52 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Hughes | 23 min |
| Apr 15, 7:53 AM CDT | Severe Thunderstorm Warning | OUN | Bryan | 52 min |
| Apr 15, 9:03 AM CDT | Special Weather Statement | OUN | Bryan | 27 min |
| Apr 15, 9:34 AM CDT | Special Weather Statement | OUN | Atoka | 26 min |
| Apr 15, 11:00 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Custer, Dewey, Ellis and 11 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.